Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 26, NWS Kansas City, MO

May 19, 20134 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 19, 2013, 1:30 AM CDT for 4 counties in Missouri. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2013, 1:30 AM CDT (06:30 UTC)
Expired
May 19, 2013, 2:00 AM CDT
In force
30 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Daviess County, MO, Gentry County, MO, Harrison County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 151 km from the middle of the area, began a volume at 06:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 10:39 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 6.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2013-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4000 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2013-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4000 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

111 
WUUS53 KEAX 190630
SVREAX
MOC061-075-081-227-190700-
/O.NEW.KEAX.SV.W.0026.130519T0630Z-130519T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
130 AM CDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
  EASTERN GENTRY COUNTY IN NORTHWEST MISSOURI...
  HARRISON COUNTY IN NORTH CENTRAL MISSOURI...
  WORTH COUNTY IN NORTHWEST MISSOURI...

* UNTIL 200 AM CDT

* AT 126 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES NORTHWEST OF GRANT CITY TO ALBANY TO 8 MILES
  EAST OF MAYSVILLE...AND MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  GALLATIN...BETHANY...NEW HAMPTON...PATTONSBURG...GILMAN CITY...
  RIDGEWAY...JAMESPORT...EAGLEVILLE...ALTAMONT...ALLENDALE...
  MARTINSVILLE...JAMESON...COFFEY...HATFIELD...BLYTHEDALE AND MOUNT
  MORIAH.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 61 AND 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4025 9376 3986 9377 3983 9418 3991 9421
      4003 9420 4004 9426 4029 9436 4057 9457
      4058 9379
TIME...MOT...LOC 0630Z 268DEG 45KT 4056 9443 4029 9422
          3991 9414

HAIL...<.75IN
WIND...60MPH

$$

CDB
2 follow-up statements
894 
WWUS53 KEAX 190644
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
144 AM CDT SUN MAY 19 2013

MOC075-227-190654-
/O.CAN.KEAX.SV.W.0026.000000T0000Z-130519T0700Z/
GENTRY MO-WORTH MO-
144 AM CDT SUN MAY 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR WORTH AND EASTERN GENTRY
COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4025 9376 3986 9377 3983 9418 4012 9422
      4047 9421 4047 9423 4057 9423 4058 9379
TIME...MOT...LOC 0644Z 268DEG 45KT 4056 9416 4028 9400
          3989 9395

$$

MOC061-081-190700-
/O.CON.KEAX.SV.W.0026.000000T0000Z-130519T0700Z/
DAVIESS MO-HARRISON MO-
144 AM CDT SUN MAY 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HARRISON AND
DAVIESS COUNTIES UNTIL 200 AM CDT...

AT 139 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF GRANT CITY TO BETHANY TO
GALLATIN...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GILMAN CITY...RIDGEWAY...EAGLEVILLE...JAMESPORT...BLYTHEDALE AND
MOUNT MORIAH.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 61 AND 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4025 9376 3986 9377 3983 9418 4012 9422
      4047 9421 4047 9423 4057 9423 4058 9379
TIME...MOT...LOC 0644Z 268DEG 45KT 4056 9416 4028 9400
          3989 9395

HAIL...<.75IN
WIND...60MPH

$$

CDB
791 
WWUS53 KEAX 190657
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
157 AM CDT SUN MAY 19 2013

MOC061-081-190707-
/O.EXP.KEAX.SV.W.0026.000000T0000Z-130519T0700Z/
DAVIESS MO-HARRISON MO-
157 AM CDT SUN MAY 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR HARRISON AND DAVIESS COUNTIES 
WILL EXPIRE AT 200 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 4025 9376 3986 9377 3983 9418 4012 9422
      4047 9421 4047 9423 4057 9423 4058 9379
TIME...MOT...LOC 0657Z 268DEG 45KT 4055 9394 4027 9379
          3988 9374

$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 12:05 AM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, May 19, 12:05 AM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1205 AM CDT Sun May 19 2013

.SHORT TERM...(This Evening through Sunday)
Issued at 326 PM CDT SAT MAY 18 2013

Deepening upper trough over the High Plains is expected to produce
multiple rounds of severe weather across the Plains and Midwest over
the next few days, starting with a severe weather outbreak over
western and central Kansas this evening. Upper shortwave responsible
for this activity, currently near Dodge City, will track into eastern
KS and western MO late tonight. Quite a few questions remain
regarding this feature and if it will be able to spark convection
overnight this far east, especially with a significant capping
inversion in place. Latest aircraft soundings out of MCI depict a
very strong inversion of 16 degrees C around 770 hPa which is quite a
bit stronger than what models had been forecasting. This inversion
is likely to keep our area dry at least through the early evening.
However, a 40-50 kt low-level jet is progged to nose into northwest
MO between 06Z and 09Z. Convergence at the leading edge of this
feature could produce enough lift to weaken and possibly overcome
the cap and spark a complex of thunderstorms over northeast KS and
northwest MO overnight. Models are in very poor agreement with this
potential overnight activity so confidence is not high. However,
should storms develop, elevated instability is forecast to be strong
to extreme, so these storms could produce severe hail and very heavy
rainfall.

Sunday still appears active as the upper trough to the west pushes
into the eastern Plains. Model spread remains rather high with the
middle- and lower-level jet structure and timing of smaller-scale
features, which makes it somewhat difficult to pinpoint exact storm
location, timing and severity. Further complicating matters will be
any overnight convection that lingers into Sunday morning. This could
cut back on instability Sunday afternoon, and is also producing
feedback issues in the model forecasts. It still appears that if
things were to come together correctly, parts of eastern Kansas and
western Missouri could see a line of supercells capable of producing
very large hail (baseball-size or larger), damaging winds and
tornadoes. Exact tornado threat, and any potential for long-lived
strong tornadoes, will depend on the evolution of low-level wind
fields and low-level instability which are difficult to get a feel
for given the model spread. Taking a blend of the faster NAM and
slower GFS would put result in wind fields and thermal profiles
supportive of an enhanced tornado risk along the KS/MO border late
Sunday afternoon and early evening, with an even greater risk further
south toward Tulsa.

Boundary-parallel storm-relative flow is likely to cause any
supercells to gradually congeal into a line over western Missouri
Sunday evening, maintaining the potential for large hail and damaging
winds. This activity could maintain its severity as far east as
central Missouri Sunday night.

.LONG TERM...(Sunday Night through Saturday)
Issued at 326 PM CDT SAT MAY 18 2013

Large question marks remain for the convective forecast on Monday,
given substantial uncertainties on the evolution of thunderstorm
activity Sunday afternoon and night.  As mentioned in previous
discussion, there will likely be some lingering thunderstorm
activity early Monday morning as an embedded shortwave rotates
northeast of the area and the LLJ slowly veers, however it's
possible that much of the morning and early afternoon hours will be
dry as the area is between shortwaves. Moderate to strong
instability will begin to grow ahead of an elongated surface
boundary over east central Kansas and northwestern Missouri during
the afternoon hours.  By the mid-late afternoon hours a secondary
shortwave and mid-level jet streak will rotate into the area,
reigniting convection over NE OK, SE KS and into areas of west
central MO.   Initially discrete in nature, fairly rapid transition
towards a linear convective mode is anticipated further NE given
unidirectional shear.  Substantial mid-level CAPE values will
support very large hail, with dry air intrusion indicating the
potential for a quick transition to a strong wind producing MCS as
this system moves across the area.

Tuesday-Saturday:

Upper level troughing will swing through the Midwest by Tuesday
bringing cooler temperatures and dry conditions into Thursday.  A
building mid-level ridge will gradually slide eastward by the end of
the week and next weekend.  Moisture will gradually return to the
Western Plains bringing renewed chances for showers and
thunderstorms to portion of Kansas by next weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
Issued at 627 PM CDT SAT MAY 18 2013

A strong line of thunderstorms is evident on radar moving across
northeastern Kansas. These storms are expected to move through the
terminals between 06Z-07Z and may pact winds of 30-40kts with them. Cigs
will drop to MVFR conds with vsbys reduced to 4SM in storms. After
this line moves through, stratiform thunderstorms are expected to
persist through 10Z with low end VFR conds. VFR conds are expected to
continue through the daylight hours with a bkn-ovc deck between 3-4kft.
Thunderstorms are expected to develop across eastern Kansas late
tomorrow afternoon and then move eastward into the terminals around
01Z this evening. Winds will be out of the south through the early
morning hours between 10-15kts but will pick up to near 15-20kts with
gusts to 20-30kts during the day tomorrow.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

SHORT TERM...Hawblitzel
LONG TERM...Dux
AVIATION...73
Hazardous weather outlook, May 18, 6:37 PM CDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
637 PM CDT SAT MAY 18 2013

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-191200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
637 PM CDT SAT MAY 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS LATE TONIGHT...MAINLY AFTER
MIDNIGHT...ACROSS EASTERN KANSAS AS WELL AS NORTHERN AND WESTERN
MISSOURI. A FEW OF THESE STORMS COULD PRODUCE LARGE
HAIL...PARTICULARLY ACROSS NORTHEAST KANSAS AND NORTHERN MISSOURI.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS EASTERN KANSAS
SUNDAY AFTERNOON AND EVENING AND SPREAD EASTWARD THROUGH THE
OVERNIGHT HOURS. WHILE SEVERE WEATHER IS POSSIBLE ACROSS THE ENTIRE
OUTLOOK AREA...THE GREATEST THREAT WILL EXIST ACROSS EASTERN KANSAS
AND WESTERN MISSOURI. SUPERCELLS CAPABLE OF PRODUCING VERY LARGE
HAIL...POSSIBLY IN EXCESS OF 2 INCHES...DAMAGING WINDS AND A FEW
TORNADOES ARE POSSIBLE ACROSS EASTERN KANSAS AND WESTERN MISSOURI
DURING THE LATE AFTERNOON AND EVENING. THESE THUNDERSTORMS SHOULD
MERGE INTO A COMPLEX OF STORMS ACROSS WESTERN MISSOURI WITH THE
HAZARDS TRANSITIONING TO MAINLY A DAMAGING WIND AND LARGE HAIL THREAT
ACROSS NORTHERN AND CENTRAL MISSOURI SUNDAY EVENING.

THERE IS ALSO A RISK FOR SEVERE STORMS MONDAY AFTERNOON AND EVENING
SOUTH AND EAST OF LINE FROM ST. JOSEPH TO BETHANY. THE MAIN HAZARDS
WITH ANY OF THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS.

LOCALIZED HEAVY RAIN WILL ALSO BE POSSIBLE FROM SUNDAY THROUGH
MONDAY WHICH MAY LEAD TO LOCALIZED FLOODING PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE SUNDAY AFTERNOON AND
INTO SUNDAY NIGHT ACROSS THE ENTIRE OUTLOOK AREA. SPOTTER ACTIVATION
MAY BE REQUIRED ON MONDAY.

MELL

In the hours before

Special weather statement, May 19, 12:20 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1220 AM CDT SUN MAY 19 2013

KSZ102-MOZ001-002-011-012-020-190600-
ANDREW MO-ATCHISON MO-BUCHANAN MO-DONIPHAN KS-HOLT MO-NODAWAY MO-
1220 AM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON...WESTERN ANDREW...
WESTERN NODAWAY...HOLT...NORTHERN BUCHANAN AND DONIPHAN COUNTIES
UNTIL 100 AM CDT...

AT 1217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
ROCKPORT TO 7 MILES SOUTHWEST OF CRAIG TO ROBINSON...AND MOVING
NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HIGHLAND...TROY...MOUND CITY...TARKIO...WATHENA...COUNTRY CLUB
  VILLA...SAVANNAH...MARYVILLE...ROCKPORT...WHITE CLOUD...CRAIG...
  FAIRFAX...FOREST CITY...OREGON...MAITLAND...AMAZONIA...SKIDMORE...
  FILLMORE...BURLINGTON JUNCTION AND CORNING.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-29 BETWEEN MILE MARKERS 49 AND 114.
  I-229 BETWEEN MILE MARKERS 7 AND 14.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4058 9493 4044 9484 3980 9472 3968 9534
      4000 9534 4001 9532 4000 9531 4003 9535
      4002 9539 4004 9542 4012 9540 4019 9549
      4024 9548 4025 9555 4029 9556 4030 9564
      4033 9565 4034 9563 4042 9566 4059 9536
TIME...MOT...LOC 0520Z 233DEG 50KT 4037 9555 4013 9539
          3982 9529

CDB
Local storm report, May 19, 12:45 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1245 AM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND DMG     EFFINGHAM               39.52N 95.40W
05/19/2013                   ATCHISON           KS   EMERGENCY MNGR

            24 INCH DIAMETER TREE BLOWN OVER AND SEVERAL BRANCHES
            DAMAGED.

&&

ABAILEY
Local storm report, May 19, 12:51 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1251 AM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND GST     ST JOSEPH               39.76N 94.85W
05/19/2013  M60.00 MPH       BUCHANAN           MO   ASOS

&&

ABAILEY
Special weather statement, May 19, 12:51 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1251 AM CDT SUN MAY 19 2013

MOZ012-013-020-190615-
ANDREW MO-BUCHANAN MO-DE KALB MO-
1251 AM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ANDREW...DEKALB AND
NORTHEASTERN BUCHANAN COUNTIES UNTIL 115 AM CDT...

AT 1249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ST. JOSEPH...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MAYSVILLE...CLARKSDALE...UNION STAR...COSBY...HELENA...AMITY AND
  FAIRPORT.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-29 BETWEEN MILE MARKERS 46 AND 54.
  I-229 BETWEEN MILE MARKERS 4 AND 11.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3986 9428 3973 9487 3975 9486 3977 9487
      3976 9491 3979 9493 3979 9488 3981 9487
      3983 9488 4004 9451 4004 9434
TIME...MOT...LOC 0551Z 238DEG 45KT 3980 9481

CDB
Local storm report, May 19, 12:55 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1255 AM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     FOREST CITY             39.98N 95.19W
05/19/2013                   HOLT               MO   EMERGENCY MNGR

            SOME WINDOWS BLOWN OUT OF RESIDENCE

&&

ABAILEY
Special weather statement, May 19, 12:59 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1259 AM CDT SUN MAY 19 2013

MOZ002>004-190630-
GENTRY MO-NODAWAY MO-WORTH MO-
1259 AM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR WORTH...NODAWAY AND NORTHWESTERN
GENTRY COUNTIES UNTIL 130 AM CDT...

AT 1258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
BURLINGTON JUNCTION TO 8 MILES SOUTHEAST OF MARYVILLE...AND MOVING
NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  STANBERRY...RAVENWOOD...HOPKINS...GRANT CITY...CONCEPTION...
  CONCEPTION JUNCTION...PICKERING...CLYDE...PARNELL...GENTRY...
  SHERIDAN...WORTH...DENVER AND ALLENDALE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4057 9423 4047 9423 4047 9422 4039 9421
      4013 9463 4013 9482 4057 9517 4058 9515
TIME...MOT...LOC 0559Z 223DEG 45KT 4057 9502 4026 9478

CDB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 12:09 AM CDTSevere Thunderstorm WarningEAXBuchanan, Platte36 min
May 19, 12:20 AM CDTSpecial Weather StatementEAXAndrew, Atchison, Holt, Nodaway40 min
May 19, 12:51 AM CDTSpecial Weather StatementEAXDeKalb24 min
May 19, 12:59 AM CDTSpecial Weather StatementEAXNodaway, Worth31 min
May 19, 1:07 AM CDTSevere Thunderstorm WarningEAXAndrew, Daviess, DeKalb, Gentry, Harrison, Nodaway and 1 more23 min
May 19, 3:59 PM CDTSevere Thunderstorm WarningEAXAtchison46 min
May 19, 4:30 PM CDTSevere Thunderstorm WarningEAXAtchison45 min
May 19, 6:34 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Jackson, Johnson41 min
May 19, 6:49 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte41 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.